News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Hematology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Hematology Answers List

Forum Name: Hematology Topics

Question: Low WBC - Lupus?


 Sherri2003 - Thu Feb 16, 2006 2:10 pm

I am 40 F and just had a physical and everything seems to be good except, WBC is 2.4, Neutrophils (absolute) 1.5 and Lymphs (absolute) 0.5. I do have an appointment with a Hematologist.

I take wellbutrin 300mg and Seroquel 25mg per day, would the medications cause the low WBC?
My mother has Lupus.

Could this be a simple infection or should I be more concerned about HIV/Cancer. Is there anything I can eat (fruit, vegetables, vitamin C, etc.) that will help my body recover from the low wbc?

Thank you for your time.
 Theresa Jones, RN - Thu Mar 23, 2006 7:31 pm

User avatar Hi Sherri2003,
Borderline or low levels of WBC's may be found in healthy individuals without and underlying condition or disease process. However, some causative factors of a decreased WBC levels are with the use of some medications (typically chemotherapy agents), chemical exposure (related to certain professions), infections viral/bacterial, autoimmune conditions, bone marrow dysfunction, etc. Wellbutrin or Seroquel , to my knowledge would not affect WBC levels. I hope your hematology appointment goes well.
Sincerely,
Theresa Jones, RN

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here